Nasonex Damage

1 Reply Updated



Conversation Starter

Paulie Says:


I was prescribed Nasonex for two months last autumn and am now reaping the benefits. I have constant nose bleeds and am now allergic the various things including paint. I am due to have cauterisation for damaged blood vessel which was caused by this drug.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Paulie! How are you doing? I'm sorry about what you've experienced.

Unfortunately, every medication carries the risk of possibly causing side effects and some long-term damage, it's just what happens when you add a chemical to the body to try to correct a problem.

The FDA lists its other most common side effects as possibly including headache, taste disturbances, diarrhea and nausea.

When are you having the procedure?

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Nasonex And Glaucoma
I have been using Nasonex for several weeks from july thru november 2012. Early in october I started having some problem... 1 reply
Nasonex Causes Eye Problems
Its funny how those drug companys can take a perfect human and trash them with there precriptions that have more side ef... 1 reply
nasonex or fluticasone use w/ glaucoma
is fluticasone or nasonex contraindicated w/severe glaucoma or cataracts ## The medication Fluticasone "is not" ... 1 reply
Nasonex
After I used nasonex for several weeks (with no warning from the doctor who prescribed it), I suffered damage to the opt... 1 reply
Can you use nasonex while taken belviq
I would like to know if you Can you use Nasonex while taken belviq ## Hello, Maia! How are you? I didn't find any pr... 1 reply
Damaged skin due to persivate cream
I have been using persivate for almost a year and I wasn't aware of the side effects, but now my skin is darker, I h... 11 replies
Damaged receptors from chemo
Long story short I had mega dose chemo (pen inj. & capsules) daily for 365 days. Almost killed me but afterwards whe... 2 replies
Damage To Kidneys And Liver From Acetominaphen With Codeine
I am a Canadian resident in Costa Rica since 1984. I have a lot of med. problems. No thyroid (papillary carsinoma), ACFA... 1 reply
DAMAGE
just the other day was rushed to er for urinating tea color along with sever lower and mid back pain ...rusults came bac... 1 reply
Damaged skin.. need help!
I'm 20 years old.. My skin is very damaged from the sun, tanning beds, acne, and maybe harsh products.. My skin was ...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 December 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA